# SDR DALA13010420944

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1193-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK, X=-22 BETWEEN STAY=1193-1197 AND Y= 1225-1228 AT PASSENGER CABIN.  DAMAGE AREA WAS CUT OUT, NEWS PLUGS WERE ADJUSTED, TREATED AND PAINTED AND WERE INSTALLED IAW SRM 51-10 -3, PAR 14 AND 21 53-05, FIG 4A.
